| Model Number |
N/A |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
02/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
P1008 - n/a issue: on 02/28/2024, it was reported to customer service that dr.(b)(6) reported that on (b)(6) 2024 he had a posterior capsular rupture on procedure 538.He could not use a normal iol, he had to use a sulcus iol.
Additional Manufacturer Narrative
363: poor suction ring application with tilt may have contributed to reported capsular tear.370: poor suction ring application with patient positioning may have contributed to reported capsular tear.371: laser capsulorhexis was completed without issue and laser found to have functioned as designed.No further clinical follow up.